MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE

SHIRAKAWA OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE
Model Number CYF-5A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was observed that during the device evaluation, the cystonephrofiberscope exhibited the image guide (ig) pipe resin part falling off.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The device was returned and the evaluation found no malfunctions aside from the allegation reported in b5.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over three (3) years since the subject device was manufactured.Based on the results of the investigation, a definitive root cause could not be determined.However it's likely the damaged bending section cover was due to traces of breakage caused by physical factors, indicating that stress has been applied to the insertion tubing, as there was no chemical damage tracing found.At that time, the insertion tubing is likely to have ruptured, leading to leaf loss and dislodgement.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
Corrected fields: d5, e1, g2 (user facility and health professional where incorrectly selected in the initial medwatch), h6 (health effect impact code).

Brand Name
OES CYSTONEPHROFIBERSCOPE
Common Device Name
CYSTONEPHROFIBERSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18805386
Report Number3002808148-2024-01906
Device Sequence Number15266119
Product Code FAJ
UDI-Device Identifier04953170339424
UDI-Public04953170339424
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCYF-5A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer03/28/2024
04/19/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date04/08/2024
04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown